# SDR VNAA202501210024

- Difficulty date: January 18, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N595NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15408
- Aircraft time: 19,466 hours, 17,229 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SIDE SEAT RAILS (6 EAS) AT STGR 15LH FROM FS744.15 TO FS 969.00     CORROSION ON SIDE SEAT RAILS (6 EAS) AT STGR 15LH FROM FS744.15 TO FS 969.00 WAS REMOVED PER CRJ900 SRM 51-21-06-001-001-A01 AND EVALUATED WITHIN LIMITS PER CRJ900 SRM 53-41-49-101-001-A02 AND SRM 53-51-49-101-001-A02, FIGURE 53-41-49-991-806 AND FIGURE 53-51-49-991-807.
